# SDR SWAA2014033126697

- Difficulty date: March 20, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 35,550 hours, 20,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 416A15005
- Condition: Corroded
- Location: Life Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIFE LINE HOOK CORRODED.  R & R LIFE LINE IAW MM.
